# SDR P5CA2020100200326

- Difficulty date: September 29, 2020
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37572
- Aircraft time: 34,551 hours, 5,106 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE-SKIN, UPPER FUSELAGE EXTERNAL SURFACE STA 500 S-21R TO S-22R. ACCOMPLISHED THE REPAIR, IAW  EI NO T2020A53M-2409 REV 1. CONDITION CHECK NORMAL AND JOB COMPLETED.
